On closed form semiparametric estimators for measurement error models

Yanyuan Ma, Anastasios A. Tsiatis

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We examine the locally efficient semiparametric estimator proposed by Tsiatis and Ma (2004) in the situation when a sufficient and complete statistic exists. We derive a closed form solution and show that when implemented in generalized linear models with normal measurement error, this estimator is equivalent to the efficient score estimator in Stefanski and Carroll (1987). We also demonstrate how other consistent semiparametric estimators naturally emerge. The method is used in an extension of the usual generalized linear models. Measurement error models, semiparametric estimator.

Original languageEnglish (US)
Pages (from-to)183-193
Number of pages11
JournalStatistica Sinica
Volume16
Issue number1
StatePublished - Jan 1 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On closed form semiparametric estimators for measurement error models'. Together they form a unique fingerprint.

Cite this